Jump to content

Please help me I dont know which antidepressant will work


Recommended Posts

Antidepresant use to make symptoms worse, i took Mirtazapine or Remeron and it made my symptoms sky rocket, i passed trough VS to double image and trails in vision, it helped me to disminish anxiety though, but made visuals worse, then i stoped the use, and my HPPD is starting to be on vase line again.

 its better if you look for natural remedys like lion mane, to say at first i didnt realize i was sufering HPPD and continue to smoke weed while using the antidepresant wich made everything worse. Try to meditate and be patient, its seems like only time and natural healing is the path with this living hell. Keep in mind that this is only a disorder, it wont let you blind or make you lose your mind completely, although is harsh the most of the time, let the disorder do wharever it wants with your vision and dont resist it, like Carl Jung said, what you resist it persists, i hope your HPPD gets to a bearable level and stays steady so you will be able to heal completely. my best wishes, keep up bro.

5 months with this unpleasant partner HPPD.

  • Thanks 1
Link to comment
Share on other sites

30 minutes ago, und3rlif3 said:

Antidepresant use to make symptoms worse, i took Mirtazapine or Remeron and it made my symptoms sky rocket, i passed trough VS to double image and trails in vision, it helped me to disminish anxiety though, but made visuals worse, then i stoped the use, and my HPPD is starting to be on vase line again.

 its better if you look for natural remedys like lion mane, to say at first i didnt realize i was sufering HPPD and continue to smoke weed while using the antidepresant wich made everything worse. Try to meditate and be patient, its seems like only time and natural healing is the path with this living hell. Keep in mind that this is only a disorder, it wont let you blind or make you lose your mind completely, although is harsh the most of the time, let the disorder do wharever it wants with your vision and dont resist it, like Carl Jung said, what you resist it persists, i hope your HPPD gets to a bearable level and stays steady so you will be able to heal completely. my best wishes, keep up bro.

5 months with this unpleasant partner HPPD.

How long did it take to get back to Base line? Im off for 5 days and it didnt get better.

Link to comment
Share on other sites

Hello, 

For me a standard dose 100mg of Zoloft helped in the beginning when dealing with HPPD.  I like to think of them as a stepping stone to recovery.  It's hard to say if it made symptoms worse but it definitely helped with anxiety which can exacerbate HPPD symptoms.  It's tough though because most people don't want to be on it forever myself included but my situation required some type of external help and I am now  doing really well.  The catch is getting off antidepressants can be hard but that's a bridge I will cross later.  

 Two years since I started the Zoloft and about the same amount of time since my last trip and my symptoms are wayyy wayyy better.  Time is the thing that's going to heal you, and of course stopping drugs to include pot.  I love weed but I had to choose and my sanity and mental clarity were more important to me.  Over time things clear up incrementally and today I can say I am a happy person. Meditation has also helped.  Let me know if you have any other questions.  

Take care. 

Link to comment
Share on other sites

Also were you prescribed abilify for a reason other than depression?  That can take some time to recover from but you will.  I personally have never been on it but a close friend was and he said the recovery time was a few months but things eventually got better.  Make sure to consult your doctor and give time for the meds to work, also if you were on Abilify or anything for longer than a few weeks make sure to taper slowly. 

 

Link to comment
Share on other sites

I had a bit of success with Inositol and 5HTP, depression meds made me very ill, but these supplements, I could tolerate and my mood lifted.

Build up slowly to whatever you opt for. Good luck

Link to comment
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
 Share

×
×
  • Create New...

Important Information

By using this site, you agree to our Terms of Use.